# SDR C2XA97IA023

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001240
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE AFT CABIN RIGHT INBOARD SEAT TRACK WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE PERFORMED A SPLICE REPAIR AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
